# SDR WTAA980036

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201YW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120201
- System (JASC): 2612 · Fire Detection
- Part: Aural Warn Unit
- Part number: 8005577
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SFO - FIRE BELL AND 'SMOKE' AURAL WARNING WHEN STARTING RIGHT ENGINE.  MAINTENANCE REPLACED AURAL WARNING UNIT.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
